JournalsrmiVol. 38, No. 3pp. 1003–1012

On stable rank of HH^\infty on coverings of finite bordered Riemann surfaces

  • Alexander Brudnyi

    University of Calgary, Canada
On stable rank of $H^\infty$ on coverings of finite bordered Riemann surfaces cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove that the Bass stable rank of the algebra of bounded holomorphic functions on an unbranched covering of a finite bordered Riemann surface is equal to one.

Cite this article

Alexander Brudnyi, On stable rank of HH^\infty on coverings of finite bordered Riemann surfaces. Rev. Mat. Iberoam. 38 (2022), no. 3, pp. 1003–1012

DOI 10.4171/RMI/1293